Announcement

Collapse
No announcement yet.

Vestibulitis, Vulvodynia, and Urethral Pain

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • natalie2006
    replied
    does anyone get the burning, itching and raw feeling with Vestibulitis? and what do you do about it?

    Leave a comment:


  • natalie2006
    replied
    Did anyone get Vulva Vestibuliis after they had a hysterectomy If you had V V before a hysterectomy did it make it worse or better?

    Leave a comment:


  • bunnykinb
    replied
    I have skipped my period a number of times while being on the pill, but it hasn't subsided the urethral burning. Sometimes, the burning gets worse before my period. This time around, I had my period May 17-20. From May 20 until now, I have had continuous burning.

    Yikes.

    Leave a comment:


  • jamies
    replied
    Do you find that being on a birth control that stops your peirod will help stop the pain increase with the vestibulitis and IC. I have been on the depo shot for the last six years and well havent had my peirod since. I do remeber when I used to get my peirods I would be in alot of pain but then I didnt know what was wrong with me. My uro has taken me off the depo to see what happens after my body gets back to its normal self again. I still have not started my peirod I was due for a shot about 2 wks ago. I have no idea when ill get my peirod agian but I do have a lot of cramps more then usual. And alot of those pains in the uretha area and I feel as if my vulva pain is getting worse. My sister was on depo just as long and when she finally got her peirod she has had it three times in one month. I wont be able to handle that.

    I am going to see a gyno in a couple of weeks should i ask her to put me on something.

    Leave a comment:


  • bunnykinb
    replied
    I am wondering if I have Vulvodynia too in addition to my IC. I keep having continual urethra pain but since reading this, my burning also feels like it is coming from the clitoris. I haven't had any sex for weeks and no touching at all in that area for over a year. This week, my burning has been really severe to the point that I am crying.

    In 2004, I went to emergency in which the doctor did an exam and said that I had vaginosis and gave me Metro gel cream to insert for 5 days. The pain still continued. I followed up with my primary care doctor and she had given me an extra week of it. The pain subsided but later came back. By then I went to a urologist who did the cystoscopy/hydro and said I had IC. I asked about the pain for vaginitis or vaginosis and he said it wasn't his area. Later, I went to a gyno who said everything looked fine.

    Antbiotic, Urelle and pyridium aren't helping. I am supposed to see a USC chief of urology who my primary care doctor was able to get approved through my HMO that doesn't even have this doctor on their list. This doctor is also familiar with some gyno. God, I hope he can help me. Dr. Stuart Boyd is supposed to be one of the best doctors. And, USC Norris Hospital is up there is status with UCLA.

    I know this was a long one.

    Leave a comment:


  • natalie2006
    replied
    I have also noticed around my period my IC and Vulva pain gets worse. So I am going to a new OBGYN today and ask them about a parcial hystercodomy. Because that at least save me from my periods. I have tried everything and I am so sick of triing.

    Leave a comment:


  • natalie2006
    replied
    michele Does diet make a big diffence in Vulva pain AND IC? What about hormones? Because I was on the Depo Provera Shot for 3 months and boy it has really done a number on my body. It also takes a other 2 months just to get out of my body. Because in Nov 2005 my OBGYN found IC. So she put me on a really strict diet for IC and I felt so much better in 1 month. But ever since this dumb shot my body has been going crazy. I also had Endo.

    Leave a comment:


  • natalie2006
    replied
    I also have Vulvar Vestibulitis.

    Leave a comment:


  • sunni
    replied
    Estrogen ring or cream

    My doc told me not to take Estrogen creams, but gyno said there are two which do not stimulate the uterus, so am awaiting visit to see what he means. Does anyone know? I have to make do with clinics here living on an island out in the Pacific off the west coast of Canada, and where the docs are trained but leave!

    When I was on HRT for 6 months, didn't have probs with soreness during sex, but now it has come back.

    Thanks for help..

    Leave a comment:


  • kazi
    replied
    Kmmk...sound like i have the very same symptoms as you...burning in the same areas..as well as the urethral burning sensation..wat kind of meds are you on at the momt??

    Leave a comment:


  • marsi4
    replied
    I only get vulvodynia and vulvar vestibulitis when I'm in a flare. During my last flare which lasted about eight months I suffered from these two conditions. I suffered enormously and only used cold water. The doctors I saw gave me nothing.

    Marsi4

    Leave a comment:


  • sami4
    replied
    Yeast and Urethral Pain

    I have noticed that when I get urethral pain and have taken Diflucan for mild yeast infection it stops the urethral pain. I am wondering if you can get yeast in the urethral and bladder cells? I think some of the red vulva, urethritis, is due to some subclinical yeast infection that eventually flares bad enough that you get treatment for it.
    My Gyno also told me that their are two infections a normal culture do not show that cause almost identical symptoms as IC: pressure, burning, frequency, urgency. They are called Mycoplasma, Ureaplasma and Urealyticum and require a special swab culture of the Urethra. I just had this and am very interested to see what comes back.
    Sammie

    Leave a comment:


  • ShePurzz
    replied
    Originally posted by kmmk
    also..the gyn gave me premarin cream but i have not used it because i lost one sister to breast cancer and the other one had it too.
    so, i dont want to be taking any estrogens which could precipitate giving me any kind of cancer........since i already have a familial tendency to it.
    There are things you can take that don't contain estrogen - estrovan is one and another is a cream that you get at the health food stores - you put it on your wrists and near your armpits where it will get into your system... I think it is progest cream - check with your doctor to get his/her opinion of these options to taking estrogen... Get well... and God Bless!
    ShePurzz

    Leave a comment:


  • sadcrystal
    replied
    Oh yeah,
    another symptom I am just now getting is pain with urination. It almost feels like someone cutting me when I pee. Not sure exactly how to describe it. When I talk about the pain I'm having when sitting down, walking, whatever - it's kind of prickly, like needles or something and constant. Overall it just HURTS!

    Leave a comment:


  • sadcrystal
    replied
    Kmmk,
    I feel your pain! I too am going through this and am more lost and confused than ever. I can't even voice my frustration with this topic! I am almost certain that I have Vestibulitis or vv, and have been to more doctors than I can afford. I am 5 months pregnant now, and have been married for only a year. My poor husband! I hate that he has to go through this too. My symptoms began as pain with intercourse, but I could endure it if it was quick. I also have a 2 year old and ever since I had him the pain has increased so much that now I can't even think about sex (or even snuggling b/c that may lead to my husband wanting to have sex), and even sitting down hurts. When I have gyn exams the pain is so excrutiating that I'm jumping off the table. I can't take it anymore! I am sinking into a deep depression and I feel like none of these doctors or anyone cares or understands. I hate the fact that there is so little research on this and even more that there is not a definite cure! I wish there was some help out there. I'm tired of trying so many different things and only getting worse. Is there any hope????

    Leave a comment:

Working...
X